Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2001 year

Time-dependent Preisach nonlinearities and their properties, Doklady Mathematics, 64, 3 (2001) 435-438

Download (92.9 KB)

Authors: Krasnosel'skii A., Cross R., Pokrovskii A.V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site